# SDR UPS203034

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACKS AND CORROSION THROUGHOUT THE LEFT PRESSURE BOX AT STATION 740 TO 758.  MAINTENANCE FABRICATED THE SKIN IAW SRM 51-20-1 AND 53-10-2 AND INSTALLED SKIN PER 51-30-2.
